MathSciNet Relay Station
MathSciNet bibliographic data
MR691647 60J80
Ēzhov, Ī. Ī.; Reshetnyak, V. N. A modification of a branching process. (Russian) Ukrain. Mat. Zh. 35 (1983), no. 1, 31–36, 134.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement